# SDR SIMA972653

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - ON LEFT SIDE OF FUSELAGE, AFT OF ICE GUARD AT STATION 357 BETWEEN SL1506 AND 1507, FOUND FOUR DENTS CLOSE TOGETHER, OIL CANNING HAD STARTED.  PERFORMED REPAIRS IAW SAAB SRM 53-70-10 PG 223.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
